# SDR SWAA2021062373154

- Difficulty date: May 13, 2021
- Submitted: June 23, 2021
- Operation: Air carrier
- Aircraft: N938WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36645
- Aircraft time: 39,916 hours, 24,221 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 500d
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** FCB AFT L/H BULKHEAD TRANSITION ANGLE CORRODED AT TWO LOCATIONS (MARKED). BS500D; LBL44; WL176. / NO ALLOWABLE DAMAGE FOUND FOR THIS PART IN B737-700 SRM. REPAIR BY REPLACEMENT IAW SRM 51-10-02; PARA 9C. REMOVED DAMAGED PART IAW SRM 51-40-02. LOCATED AND DRILLED NEW PART IAW SRM 51-40-05 AND SRM 51-40-08. INSTALLED NEW PART IAW SRM 51-40-02 AND DWG'S 143A7902 REV:-; 143A9481 REV:- COMPLIED WITH AD 90-25-01
